This forum is for questions and discussions relating to HIV exposure and risks, living with HIV, HIV prevention, HIV testing, HIV transmission, HIV treatment. All questions will be answered by a medical expert from FreedomHealth.
I met a guy in a gay bar 4 weeks ago (in Ireland). I am in long term relationship with a female so am also suffering from guilt.
With the guy, we gave each other hand jobs, I finished off cuming in his mouth, we were kissing throughout. I tend to chew my mouth so can have open cuts so am very concerned after reading some sites that this could be risky.
Within a week I was feeling very low and tired. weeks two, three and four i have had aching joints and muscle spasms. Yesterday i noticed a rash on my neck and have been feeling sick constantly.
I am reading lots of conflicting reports online which makes me more anxious. I think of my symptoms and possible HIV exposure every waking minute and cannot concentrate on anything. I am trying to convince myself these symptoms could also be anxieity.
Thank you very much for your post and welcome to our forum.
You really need to relax. I think all your symptoms are related to a combination of stress, anxiety and possibly guilt. They have nothing to do with HIV.
Your sexual encounter did not involve any HIV risk for you at all whatsoever. No risk in kissing, no riks in hanjobs, no riks in receiving oral sex. If any, the risk would have been to the man who performed the oral sex on you as you ejaculated inside of his mouth, an not to you, and even so that ris is negligible, mostly theoretical. Therefore there is no need for you to worry about HIV or to get tested for it. The only justificication for you to get tested would be to deal with your anxiety and guilt, and not on medical grounds.
Since posting I have been on a roller coaster, you comments would be appreciated. I went to a private GUM Doctor and expalined my situation, he said no HIV risk and little STD risk, however for my peace of mind he did blood test, urine test and swab, all at 4 weeks. He put me on a one 4 tablet does of Azithromycin to be iron clad. All were clear. two weeks later I was having a pain in my left testicle, like a pulsing pain that came and went, not there at night, mostly when sitting. Not sore to touch. I went to my GP and he said it could be Epiditymitis and put me on a weeks course of Ciprofloxacin. Two days later I went back to GUM doctor as concerned about the epiditymitis being std related. He examined me and said it was not epiditymitis, he did a second swab and urine test, all clear. A week later I had a slight pain on the tip of my penis, occasional sore testicles and needing to urinate more often. I went to GP who tested for UTI with urine test, was clear. I went to GUM doc next day, again all looked normal however the swab test was showing slightly reduced white blood cell count but was boarderline. He said had I not been showing the other symptoms he would have said it was ok but sent it off to the labs for STD conformation (he said he would be astounded if it were std related). He put me on a weeks course of Doxycycline and an antibiotic for Uritis (just in case). These came back a week later clear. I am still getting pulsing pain in left testicle, sometimes right. This is not at night, generaly when in jeans and sitting but occasionally at ather times, not sore to the touch. My lower back is getting sore also. STD and HIV is on my mind 24 Hours a day.
1. Could this be down to anxiety, even though i can feel it.
2. Could 3 - 4 swab, urine tests be wrong??
3. Would the anitbiotcs have sorted any std? could they be making my body feel run down (having so many in a short time)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.